MAUDE Adverse Event Report: GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION; INSTACELAR SHEATH LENS CLEANER

GYRUS ACMI, INC. INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION; INSTACELAR SHEATH LENS CLEANER
Model Number LCS4K30BTOL
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported two black stains of about 0.5 mm were found on the inner paper.The issue was found before opening the sterilized pack.The device was replaced and the procedure (an unspecified procedure) was completed using a similar device.There was no patient harm, no injury reported due to the event.
 
Additional Manufacturer Narrative
Address: full name of the establishment is (b)(6) hospital.The subject device was evaluated at service business center (sbc).Device evaluation has confirmed the reported issue.Visual inspection was performed, two spots of dirt or foreign matter were found in the sterilization pack of the device.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause has been determined to be environmental debris got sealed into the packaging during the packaging process.Per the pictures provided, these particles of debris are within the specification that is allowed with this device.Olympus will continue to monitor field performance for this device.

Brand Name
INSTACLEAR SHEATH, OLYMPUS 30° 4K ULTRA SCOPE, BOTTOM POSITION
Common Device Name
INSTACELAR SHEATH LENS CLEANER
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17296072
Report Number1037007-2023-00019
Device Sequence Number6095903
Product Code EOB
UDI-Device Identifier00821925041417
UDI-Public(01)00821925041417(17)270929(10)AV191743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCS4K30BTOL
Device Lot NumberAV191473
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown